# SDR DALA2015071904482

- Difficulty date: July 18, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN FINGER DOUBLER BELOW LONGERON 26L, BS 579 - 598.  THE FINGER DOUBLER WAS REPLACED IAW SRM 51-30-2, SRM 51-30-5, SRM 51-10-4, AND SRM 51-10-3 PAR 14, 21 & 33.
